Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 18, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Apr 11, 2024, 1:09 AM EDT for 7 counties in Florida. It was in force for 6 hr. 53 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2024, 1:09 AM EDT (05:09 UTC)
- Expired
- Apr 11, 2024, 6:52 AM EDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 Nne Kleman Plaza, FL | 911 Call Center reported flooding at Carolina St. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 Nne Kleman Plaza, FL | 911 Call Center reported flooding at Monroe St and Brevard St. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 Nnw Tallahassee Comm, FL | 911 Call Center reported flooding up to the guardrails at the railroad crossing on W Tennessee St. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 Nnw Tom Brown Park, FL | 911 Call Center reported flooding at Weems Rd. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 Nw Mission San Luis, FL | 911 Call Center reported significant flooding at Tharpe and Trimble. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 Sw Mission San Luis, FL | 911 Call Center reported flooding at Dixie Dr and Escambia Dr. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | 1 W Doak Campbell Stadi, FL | 911 Call Center reported flooding near The Venetian Student Living Apartments. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | Florida State Universit, FL | 911 Call Center reported flooding at Tennessee St and Copeland St. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | Florida State Universit, FL | 911 Call Center reported flooding at Tennessee St and Dewey St. |
| Apr 11, 3:03 AM EDT | FLASH FLOOD | Tallahassee Comm Colleg, FL | 911 Call Center reported flooding at Pensacola St and Appleyard Dr. |
| Apr 11, 3:13 AM EDT | FLASH FLOOD | 1 W Fallschase, FL | NWS Employee on the way to fix KTLH radar reported 1-2 feet of water on Mahan Dr. |
| Apr 11, 3:25 AM EDT | FLASH FLOOD | Doak Campbell Stadium, FL | 911 Call Center reported a water rescue is ongoing at Airport Dr and Eppes Dr. |
| Apr 11, 3:27 AM EDT | FLASH FLOOD | Doak Campbell Stadium, FL | 911 Call Center reported water rescue is ongoing at Stadium Dr and Pensacola St. |
| Apr 11, 3:29 AM EDT | FLASH FLOOD | 1 Nnw Port Saint Joe, FL | Law Enforcement reported flooding from First Street to Avenue D. |
| Apr 11, 3:30 AM EDT | FLASH FLOOD | Tallahassee, FL | 911 Call Center reported multiple rescues are ongoing and that water is now entering structures. |
| Apr 11, 3:43 AM EDT | FLASH FLOOD | Florida State Universit, FL | FSU student reported W Virginia and Dewey St is impassable. |
| Apr 11, 3:47 AM EDT | FLASH FLOOD | Florida State Universit, FL | FSU Student reported flooding is causing electric issues for several cars in parking lot. |
| Apr 11, 3:48 AM EDT | FLASH FLOOD | 2 Sw Fincher, FL | Lake Road and Norias Road flooded as well as Lake Road and Doris Lane. |
| Apr 11, 3:51 AM EDT | FLASH FLOOD | 2 Nnw Bloxham, FL | All lanes of SR-267 closed south of Stoney Edwards Road due to flooding. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Nne Florida State Uni, FL | Old Bainbridge Rd at Dent Street was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Nne Winthrop Park, FL | Thomasville at Waverly was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 N North Florida Fairg, FL | Orange Ave at Meridian Street was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 N Ralford Greenway, FL | Buck Lake Rd at Nabb Rd was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Nw Mission San Luis, FL | Trimble Road at Vega Drive was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Nw Springsax Park, FL | Lake Bradford Rd at Orange Ave was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Sse Indian Head Acres, FL | Blair Stone Rd at Orange Ave was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Sse Mission San Luis, FL | Ocala at Pensacola was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Sse Tom Brown Park, FL | Apalachee Pkwy at Connor Blvd was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 1 Wsw Indian Head Acres, FL | Magnolia at Country Club was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 2 Nw Fallschase, FL | Centerville Rd at Capital Circle NE was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 2 Se Killearn Estates, FL | Centerville Road at Brim Lane was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 2 Wnw Killearn Lakes, FL | Bannerman Rd at Preservation Rd was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 2 Wnw Tallahassee Mall, FL | Old Bainbridge at Homewood was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 2 Wsw Tallahassee Comm, FL | Jackson Bluff at Highway 20 was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 3 E Orchard Pond, FL | Orchard Pond Rd at Meridian Rd was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | 3 N Andrew, FL | Geddie Rd at Highway 20 was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | North Florida Fairgroun, FL | Paul Russell Rd at Meridian Street to Fairview Street was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | Pisgah Church, FL | Centerville Road at Waltrip Way was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | Tallahassee, FL | Apalachee Pkwy at Franklin Blvd was flooded. |
| Apr 11, 4:00 AM EDT | FLASH FLOOD | Tallahassee Comm Colleg, FL | Pensacola at Appleyard was flooded. |
| Apr 11, 4:05 AM EDT | FLASH FLOOD | 2 Nnw Bloxham, FL | FHP advises that all lanes of SR-267 are closed south of Stoney Edwards Road in Quincy due to flooding in the area. |
| Apr 11, 4:05 AM EDT | FLASH FLOOD | 2 W Wakulla, FL | mping report of street flooding. |
| Apr 11, 4:13 AM EDT | FLASH FLOOD | 1 N Monticello, FL | Roads flooded at North Jefferson and East Chestnut / West Washington and New Monticello / Old Lloyd and Gamble. West Washington and Old Lloyd. |
| Apr 11, 4:30 AM EDT | FLASH FLOOD | Lois, FL | Flooding reported at Old Lloyd and Piney Woods / Old Lloyd and Linton Road. |
| Apr 11, 4:58 AM EDT | FLASH FLOOD | 2 Se Saint Joe Beach, FL | US 98 and Discovery Lane roads flooded. |
| Apr 11, 5:02 AM EDT | FLASH FLOOD | 1 N Baum, FL | Water over the Black Creek Bridge on US 90. |
| Apr 11, 5:14 AM EDT | FLASH FLOOD | Lloyd, FL | Entire section of Old Lloyd Rd. and Gamble Rd. closed due to flooding. |
| Apr 11, 5:32 AM EDT | FLASH FLOOD | 2 Nw Fallschase, FL | Water over roadways. |
| Apr 11, 5:32 AM EDT | FLASH FLOOD | 3 N Andrew, FL | Washout reported. |
| Apr 11, 5:42 AM EDT | RAIN 7 | 1 N Drifton, FL | Weatherstem Gauge. |
| Apr 11, 5:48 AM EDT | RAIN 8.09 | Aucilla, FL | Weatherstem Gauge. |
| Apr 11, 5:53 AM EDT | RAIN 6.54 | Tallahassee Internation, FL | ASOS station KTLH Tallahassee International Airport. |
| Apr 11, 6:43 AM EDT | FLASH FLOOD | 2 Nw Fallschase, FL | FHP advises that all lanes of US-319 (Capital Circle) are closed at Centerville Road in Tallahassee due to flooding in the area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 50 storm reports to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
023
WGUS52 KTAE 110509
FFWTAE
FLC037-039-045-065-073-077-129-111115-
/O.NEW.KTAE.FF.W.0018.240411T0509Z-240411T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
109 AM EDT Thu Apr 11 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Franklin County in Big Bend Florida...
Gadsden County in Big Bend Florida...
Jefferson County in Big Bend Florida...
Leon County in Big Bend Florida...
Liberty County in Big Bend Florida...
Wakulla County in Big Bend Florida...
Gulf County in the panhandle of Florida...
* Until 715 AM EDT /615 AM CDT/ Thursday.
* At 109 AM EDT /1209 AM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tallahassee, Woodville, Carrabelle, Monticello, Crawfordville,
Midway, Tallahassee Community College, Florida A and M, Florida
State University, St. Marks, Quincy, Havana, Eastpoint,
Apalachicola, Port St. Joe, Doak Campbell Stadium, Greensboro,
Chattahoochee, Stonemill Creek and Wewahitchka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3041 8502 3071 8484 3065 8361 3058 8361
3051 8374 3032 8379 3015 8397 3008 8400
3005 8392 3004 8393 3003 8394 3003 8419
2999 8426 2988 8427 2972 8474 2961 8541
2968 8546 3020 8516 3026 8506
FLASH FLOOD...RADAR INDICATED
$$
42-DVD1 follow-up statement
139
WGUS72 KTAE 111052
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
652 AM EDT Thu Apr 11 2024
FLC037-039-045-065-073-077-129-111102-
/O.CAN.KTAE.FF.W.0018.000000T0000Z-240411T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin FL-Gadsden FL-Gulf FL-Jefferson FL-Leon FL-Liberty FL-
Wakulla FL-
652 AM EDT Thu Apr 11 2024 /552 AM CDT Thu Apr 11 2024/
...FLASH FLOOD WARNING IS CANCELLED FOR FRANKLIN, GADSDEN,
JEFFERSON, LEON, LIBERTY, WAKULLA AND GULF COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures. A Flood
Warning remains in effect for eastern Gadsden, Leon, and Jefferson
Counties until 10 AM EDT due to numerous road closures.
A Flood Watch remains in effect until 200 PM EDT Thursday/100 PM CDT
Thursday for portions of Florida and Georgia.
&&
LAT...LON 3041 8502 3071 8484 3065 8361 3058 8361
3051 8374 3032 8379 3015 8397 3008 8400
3005 8392 3004 8393 3003 8394 3003 8419
2999 8426 2988 8427 2972 8474 2961 8541
2968 8546 3020 8516 3026 8506
$$
DRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 11:06 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 10, 11:06 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1106 PM EDT Wed Apr 10 2024
...New UPDATE, MARINE, HYDROLOGY...
...ADDITIONAL ROUNDS OF STORMS EXPECTED OVERNIGHT INTO TOMORROW MORNING WITH SEVERE WEATHER AND MORE FLASH FLOODING POSSIBLE...
.UPDATE...
Issued at 1054 PM EDT Wed Apr 10 2024
The main updates to tonight's forecast were adjusting hourly rain
chances and corresponding wx grids to account for the latest
trends. Widespread rain (heavy at times) with embedded thunder is
ongoing across much of the Tri-State area. This activity has
flourished ahead of an energetic upper cyclone traversing the MS
Valley while aided by a robust low-level jet and localized
mesoscale lows amidst an anomalously moist airmass.
The most prominent impact the past several hrs has
been flooding for parts of the FL Panhandle into SE AL & SW GA
where Flash Flood Warnings are currently in effect. Multiple
ambient weather stations have reported amounts of 3+ inches and
some reports of flooding from Panama City, Dothan, and Rehobeth.
Secondary impacts are strong/gusty winds away from thunderstorms
with a myriad of 40+ gusts being common dating back to the
afternoon, especially along the coast. A Wind Advisory remains in
effect for most of the service area until tomorrow afternoon.
Additional convection is evident just to our west and SW ahead of
the cyclone's attendant cold front, particularly over the Gulf
where storms are more potent. The latter will be monitored closely
for a secondary severe-weather threat round as it approaches the
coast and spreads inland in a northeastward fashion during the
overnight hrs. Our FL counties appear to be more vulnerable than
locations northward. Damaging gusts and tornadoes remain the
primary threats. Additional rainfall is a concern for areas
already affected from the 1st/ongoing round, though the
FL Big Bend looks to be in the crosshairs for potential flooding.
A Flood Watch remains in effect nearly areawide until tomorrow
afternoon. Please be sure to have ways to be awoken by any
warnings tonight.
&&
.NEAR TERM...
(Through Thursday)
Issued at 149 PM EDT Wed Apr 10 2024
Near: A large mid-upper trough will continue progressing across the
southeast with an attendant surface low currently situated over
western MS. This low should begin occluding to the northeast through
the remainder of today. Southeasterly flow is persisting and will
continue through the duration of the event advecting deep moisture
across the area. As the low occludes, a cold front will extend into
the CWA and serve as the primary forcing mechanism for storms
beginning this afternoon lasting through tomorrow afternoon. Two
rounds of severe are possible with this setup with the first being
the QLCS propagating toward our area and the second occurring
Thursday morning through the afternoon.
For the first part of this system beginning momentarily, the low-
level jet will continue strengthening as the upper trough amplifies
with 850mb winds reaching 70+kts. This will increase bulk shear
substantially across the area with values reaching 60-70kts out of
the west-southwest. Notably large looping hodographs are evident
across the area with high SRH nearing 400m2s2, perhaps higher
locally if surface winds remain out of the southeast. The main
caveat with this setup is instability with MLCAPE values seemingly
struggling to reach 500J/kg as a result of cooler midlevels. Sine
cloud breaks are evident, indicating that instability could rebound
somewhat ahead of the line. Regardless, a high-shear low-CAPE event
appears likely as low-level streamwiseness of the hodographs (0-3km)
is quite textbook, resulting in a tornado threat for the majority of
the area despite meager buoyancy. A couple strong tornadoes (EF-2+)
are also possible across our SE AL and FL Panhandle counties. A
damaging wind threat is also likely given the strong low-level wind
field with this system.
Storms will then dissipate as a brief lull in the LLJ takes place
before ramping up once again with 850mb winds in excess of 70kts as
the cold front traverses the area early tomorrow morning. Storms
will then reinvigorate along the cold front, perhaps maintaining
semi-discrete features as westerly effective shear in excess of
55kts overspreads the region. It appears that a frontal feature will
be lifting over the FL Panhandle and Big Bend as the MCS to the
north dissipates, resulting in instability increasing with MLCAPE
reaching around 1000-1500J/kg and SRH reaching around 400m2s2. This
is indicative of an increasing tornado threat, some possibly strong
(EF-2+), with a particular emphasis for our westernmost FL Panhandle
counties west of the Apalachicola River. A damaging wind threat and
perhaps some hail is also possible as lapse rates steepen with a
push of cooler air aloft steepening lapse rates.
A failure mode exists with the second round of storms. If the
antecedent convection to the north over our SE AL and SW GA counties
produce stronger outflow than forecast, the air farther south may
stabilize enough inland to inhibit convection substantially.
Regardless, an all-hazards threat exists across all of our counties
this afternoon through tomorrow afternoon, especially for our SE AL
and FL Panhandle counties.
WPC currently has all of our SE AL counties, portions of our SW
GA counties, FL Panhandle counties, and portions of our inland FL
Big Bend counties outlined in a Moderate Risk (3/4) for excessive
rainfall with nearly all of our CWA outlined in a Slight Risk
(2/4) for excessive rainfall, excluding the easternmost FL Big
Bend. More on this below in the Hydrology section.
Overnight lows will drop into the mid to upper 60s with highs
tomorrow in the upper 70s to low 80s.
&&
.SHORT TERM...
(Thursday night through Friday night)
Issued at 149 PM EDT Wed Apr 10 2024
Cold front and upper low exits eastward Thursday night with
surface high pressure translating from east Texas into southern
Alabama by Friday night. Decreasing clouds are on tap Thursday
night with sunshine plentiful Friday. Highs will be in the
mid/upper 70s Friday and lows in the upper 40s to lower 50s each
morning.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 149 PM EDT Wed Apr 10 2024
Surface high pressure slides off the east coast this weekend while
mid level ridging builds across the eastern third of the US in
response to an upper low racing over the desert southwest at the
beginning of the next work week. Mid level flow will remain mostly
from the northwest, despite a mid level trough moving across the
midwest. The strength of the ridge will deflect the trough to the
north leaving fairly tranquil conditions in the extended. High
temperatures will reach for the mid/upper 80s early next week and
lows will bottom into the mid/upper 50s.
&&
.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Wed Apr 10 2024
Poor flying conds to continue for much of this TAF period thanks
to widespread SHRA/TSRA with embedded heavy rain, gusty winds,
and low cigs/vsbys (IFR-MVFR). Evening radar has the bulk of the
convection affecting ECP/DHN/ABY. Another round of storms is
expected overnight into the morning hrs and looks to pose a
severe threat from west to east ahead of a front. Used the latest
HRRR to help time the onset of +TSRA via tempo groups. Weather
improves tmrw after FROPA, but gusty west winds are expected.
&&
.MARINE...
Issued at 1054 PM EDT Wed Apr 10 2024
Boating conditions deteriorate overnight ahead of a strong frontal
system poised to sweep through the waters. Maritime convection
associated with this activity will continue to pose a strong wind,
and waterspout threat. Southerly gales, especially gusts, are
still expected away from thunderstorms followed by a sharp wind
shift out of the southwest to westerly in the front's wake late
tomorrow morning to about midday. Winds should be at or near
advisory levels on Thursday despite improved weather while seas
aim to subside even more slowly. Favorable conditions arrive on
Friday as lighter northerly breezes develop in response to high
pressure building in.
&&
.FIRE WEATHER...
Issued at 149 PM EDT Wed Apr 10 2024
Storms are expected to exit the area by tomorrow afternoon
leaving a wetting rain behind. Following the passage of a cold
front, transport winds 25-30mph out of the west will overspread the
region tomorrow with mixing heights reaching up to 5000ft. This will
yield high to very high dispersions areawide tomorrow afternoon.
High dispersions areawide are also possible on Friday as elevated
transport winds persist out of the northwest. MinRH will drop to
around 40-60% tomorrow afternoon with 30-50% possible Friday.
Otherwise, there are no fire concerns at this time.
&&
.HYDROLOGY...
Issued at 1054 PM EDT Wed Apr 10 2024
Minor to moderate riverine flooding is now forecast for the
Choctawhatchee, Pea, Chipola, Flint, Apalachicola, and Ochlockonee
basins. River Flood Warnings were issued this evening where
confidence is highest based on observed rainfall dating back to
earlier this afternoon. More Flood Warnings are likely tomorrow
morning based on what additional amounts accumulate overnight.
For coastal flooding, a Coastal Flood Warning remains in effect
from Wakulla County eastward to Dixie County. The tide around 4 am
ET Thursday morning is not quite aligned with the peak surge, so
with it being a bit offset, water levels may not get quite as high
as possible, but the strong winds behind the squall line will be
sufficient to produce enough surge combined with a higher high
tide around 2 pm ET to produce water levels of 2 to 4 feet above
normally dry ground within the warning area. A coastal flood
advisory has been issued for areas in Franklin County where water
levels should be slightly less.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 66 80 54 77 / 90 80 0 0
Panama City 66 74 58 74 / 90 20 0 0
Dothan 65 75 51 74 / 100 10 0 0
Albany 66 78 52 74 / 100 60 0 0
Valdosta 68 81 54 76 / 90 90 0 0
Cross City 66 77 55 77 / 90 90 0 0
Apalachicola 67 74 59 72 / 90 60 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday afternoon for FLZ007>019-026>028-
108-112-114-115-118-127-128.
Wind Advisory until 2 PM EDT /1 PM CDT/ Thursday for FLZ011-013-
016>019-026.
Wind Advisory until 11 AM EDT /10 AM CDT/ Thursday for
FLZ007>010-012-014-015-027-108-112-114-115-118-127.
Wind Advisory from 2 AM to 2 PM EDT Thursday for FLZ028-029-034-
128-134.
High Rip Current Risk through late Friday night for FLZ108-112-
114-115.
High Surf Advisory until 5 AM EDT /4 AM CDT/ Friday for FLZ108-
112-114.
Coastal Flood Advisory until 8 PM EDT Thursday for FLZ115.
High Surf Advisory from 2 AM to 2 PM EDT Thursday for FLZ115.
Coastal Flood Warning until 8 PM EDT Thursday for FLZ118-127-128-
134.
GA...Flood Watch through Thursday afternoon for GAZ120>131-142>148-
155>161.
Wind Advisory until 2 PM EDT Thursday for GAZ123-125-127>131-
142>148-155>161.
AL...Flood Watch through Thursday afternoon for ALZ065>069.
Wind Advisory until 1 PM CDT Thursday for ALZ068-069.
GM...Gale Warning until 3 PM EDT Thursday for GMZ730-755-765-775.
Gale Warning until 10 AM CDT Thursday for GMZ750-752-770-772.
&&
UPDATE...IG3
NEAR TERM...Worster
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...IG3
MARINE...Scholl/IG3
FIRE WEATHER...Worster
HYDROLOGY...Godsey/Merrifield/IG3In the hours before
Local storm report, Apr 11, 12:04 AM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1204 AM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg 2 S Tendil Crossing 30.94N 85.58W
04/10/2024 Holmes FL 911 Call Center
911 Call Center reported a tree down at
Underwood Rd.
&&
KOLocal storm report, Apr 11, 12:06 AM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1206 AM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg 1 SSE Prosperity 30.84N 85.94W
04/10/2024 Holmes FL 911 Call Center
911 Call Center reported a tree down along
181 North.
&&
KOLocal storm report, Apr 11, 12:24 AM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1224 AM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Tstm Wnd Dmg 3 SE Graceville 30.93N 85.48W
04/10/2024 Jackson FL 911 Call Center
911 Call Center reported a tree down at
Everett Rd and Peanut Rd.
&&
KOLocal storm report, Apr 11, 12:31 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1231 AM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Non-Tstm Wnd Dmg 4 ESE Dellwood 30.80N 84.99W
04/10/2024 Jackson FL 911 Call Center
911 Call Center reported a tree down at
Sandridge Church Rd and Butler Rd.
&&
KOLocal storm report, Apr 11, 12:35 AM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1235 AM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Flash Flood 1 ENE Graceville 30.97N 85.50W
04/10/2024 Jackson FL 911 Call Center
911 Call Center reported water on the road
at Sanders Rd.
&&
KOLocal storm report, Apr 11, 12:41 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1241 AM EDT Thu Apr 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM Flash Flood 5 E Camilla 31.24N 84.13W
04/11/2024 Mitchell GA Dept of Highways
Flooding reported on SR 37 in both
directions at Sale City Rd.
&&
KOThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:21 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 10, 10:07 PM EDT | River Flood Warning | TAE | Walton | 17 hr |
| Apr 10, 10:08 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 6 days |
| Apr 10, 11:38 PM EDT | Areal Flood Advisory | TAE | Leon | 3 hr |
| Apr 11, 12:06 AM EDT | Special Marine Warning | TAE | 84 min | |
| Apr 11, 12:47 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Leon, Liberty and 1 more | 88 min |
| Apr 11, 2:10 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 11, 2:43 AM EDT | High Wind Warning | TAE | Franklin, Jefferson, Wakulla | 4 hr |
| Apr 11, 3:04 AM EDT | Flash Flood Warning | TAE | Gadsden, Jefferson, Leon | 4 hr |
| Apr 11, 3:30 AM EDT | Flash Flood Warning | TAE | Leon | 2 hr |
| Apr 11, 3:35 AM EDT | Flash Flood Warning | TAE | Madison | 6 hr |
| Apr 11, 6:03 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 42 min |
| Apr 11, 6:14 AM EDT | Flash Flood Warning | TAE | Madison, Taylor | 4 hr |
| Apr 11, 6:32 AM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 73 min |
| Apr 11, 6:46 AM EDT | Areal Flood Warning | TAE | Gadsden, Jefferson, Leon | 3 hr |
| Apr 11, 7:09 AM EDT | Tornado Warning | TAE | Lafayette, Madison, Taylor | 23 min |
| Apr 11, 7:39 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 51 min |
| Apr 11, 7:43 AM EDT | Tornado Warning | TAE | Lafayette | 32 min |
| Apr 11, 8:37 AM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 23 min |
| Apr 11, 9:03 AM EDT | Special Weather Statement | TAE | Dixie | 57 min |
| Apr 11, 9:39 AM EDT | Areal Flood Warning | TAE | Madison | 3 hr |
| Apr 11, 9:58 AM EDT | River Flood Warning | TAE | Leon, Wakulla | 14 days |
| Apr 11, 10:02 AM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 16 days |
| Apr 11, 10:24 AM EDT | Small Craft Advisory | TAE | 22 hr | |
| Apr 11, 10:31 AM EDT | River Flood Warning | TAE | Gadsden, Leon | 7 days |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.